Share Facebook
Crohn's Disease Forum » Diet, Fitness, and Supplements » After B12 injection - extreme tiredness


03-27-2014, 02:47 PM   #1
bozzylozzy
Forum Monitor
 
bozzylozzy's Avatar
 
Join Date: Oct 2011
Location: Sheffield, UK
After B12 injection - extreme tiredness

I have been having b12 injections since last july. However.. I have noticed that for the rest of the day following the injection.. I become extremely tired. So tired I struggle to keep my head up!

does anyone else get this? After a few days I feel much better. Just a bit confused
__________________
Grumbling Appendix removed OCT'11
Chiari Malformation diagnosed JUNE'12 (surgery 5th July)

Alternating diagnosis of:
Seronegative Inflammatory Arthritis / SAPHO syndrome

Meds:
Vitamin B12 injections
Sulfasalazine
(Previously Prednisolone.. worked a treat!)

Watch out.. there's a blonde about!
03-27-2014, 02:50 PM   #2
DJW
Forum Monitor
 
DJW's Avatar
 
Join Date: Jul 2013
Location: Ontario

My Support Groups:
Hi. Very interested to see if it's a common problem. I've had B12 shots for 35 years and had no problems.
__________________
Crohn's Disease
DX 1978 (12 yrs old)
Ileostomy at 19

Visit Crohn's and Colitis Canada:
http://www.crohnsandcolitis.ca/site/...tis_Canada.htm

Living in Ontario with no drug benefits?

Trillium Drug Program:
http://www.health.gov.on.ca/en/publi..._trillium.aspx

Dave
03-27-2014, 03:01 PM   #3
bozzylozzy
Forum Monitor
 
bozzylozzy's Avatar
 
Join Date: Oct 2011
Location: Sheffield, UK
Hmm.. I just dont understand. . I thought it would improve tiredness levels! Haha. Well it does and im fine.. its just the first day or so following the injection
03-31-2014, 04:19 PM   #4
bozzylozzy
Forum Monitor
 
bozzylozzy's Avatar
 
Join Date: Oct 2011
Location: Sheffield, UK
bump
03-31-2014, 04:35 PM   #5
Droopy Drawers
Senior Member
 
Droopy Drawers's Avatar
 
Join Date: Feb 2011
Location: New York

My Support Groups:
I get b12 every 4 weeks & no probs

Mtx, injections, however knock me into next week
03-31-2014, 07:11 PM   #6
xmdmom
Senior Member
 
Join Date: Jun 2012
Location: New York

My Support Groups:
Medline lists extreme fatigue as an uncommon side effect of B12 injections and suggests you call your doctor if you have any of the uncommon side effects.
http://www.nlm.nih.gov/medlineplus/d...s/a605007.html
04-01-2014, 04:43 PM   #7
bozzylozzy
Forum Monitor
 
bozzylozzy's Avatar
 
Join Date: Oct 2011
Location: Sheffield, UK
Thankyou.. im not sure if they are giving me cyanocobalamin or hydroxocobalamin.
when I have my next injection I will mention it to the nurse and will wait to see if the same thing happens again. And if it does, I will call the doctor. I genuinely didn't think anything of it before.. I just thought it was normal to feel like that afterwards.

But because I have started an apprenticeship in september.. I have noticed a pattern. and it really affected me the last couple of times.

I will let you know how I get on.

thanks again
01-25-2015, 10:45 AM   #8
Abbynormal
 
Abbynormal's Avatar
 
Join Date: Oct 2014
Location: Sheffield, United Kingdom

My Support Groups:
I have B12 every 12 weeks and find that it usually gives me a bit of an energy boost
01-25-2015, 11:07 AM   #9
bozzylozzy
Forum Monitor
 
bozzylozzy's Avatar
 
Join Date: Oct 2011
Location: Sheffield, UK
Hey, I mentioned it to my gp last winter and they did some blood tests. They said my b12 was normal and repeated test 6months later after stopping the injections. They were happy that I didn't need them anymore. So imwondering of the side effect was due to having excess b12? Oh well.. I'm fine now anyway
Reply

Crohn's Disease Forum » Diet, Fitness, and Supplements » After B12 injection - extreme tiredness
Thread Tools


All times are GMT -5. The time now is 04:35 PM.
Copyright 2006-2017 Crohnsforum.com